Alert archive / Missouri / Wind Advisories in 2019

Wind Advisory 11, NWS Springfield, MO

November 27, 2019Greene County, Missouri

NWS Springfield, MO issued this wind advisory at Nov 27, 2019, 5:33 AM CST for Greene County, Missouri. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Nov 27, 2019, 5:33 AM CST (11:33 UTC)
Expired
Nov 27, 2019, 7:40 AM CST
In force
2 hr
Issued by
NWS Springfield, MO

County Greene County, MO

The radar

The Springfield radar (KSGF), 6 km from the middle of the area, began a volume at 11:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.6 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2019-11-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2019-11-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

409 
WWUS73 KSGF 271133
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
533 AM CST Wed Nov 27 2019

MOZ090-271500-
/O.CAN.KSGF.HW.W.0003.000000T0000Z-191127T1500Z/
/O.NEW.KSGF.WI.Y.0011.191127T1133Z-191127T1500Z/
/O.CAN.KSGF.WI.Y.0010.191127T1500Z-191127T1800Z/
Greene-
Including the city of Springfield
533 AM CST Wed Nov 27 2019

...WIND ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Greene County.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MOZ066-077-088-089-094-271500-
/O.CAN.KSGF.HW.W.0003.000000T0000Z-191127T1500Z/
/O.EXA.KSGF.WI.Y.0010.000000T0000Z-191127T1500Z/
Vernon-Barton-Jasper-Dade-Lawrence-
Including the cities of Nevada, Kenoma, Lamar, Joplin, Carthage, 
Greenfield, Lockwood, Meinert, Aurora, Mount Vernon, 
and Marionville
533 AM CST Wed Nov 27 2019

...WIND ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Vernon, Barton, Jasper, Dade and Lawrence Counties.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MOZ091-271500-
/O.CAN.KSGF.HW.W.0003.000000T0000Z-191127T1500Z/
/O.EXT.KSGF.WI.Y.0010.191127T1133Z-191127T1800Z/
Webster-
Including the cities of Marshfield, Northview, Seymour, 
and Rogersville
533 AM CST Wed Nov 27 2019

...WIND ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Webster County.

* WHEN...Until noon CST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ073-097-101-271245-
/O.CAN.KSGF.HW.W.0003.000000T0000Z-191127T1500Z/
Bourbon-Crawford-Cherokee-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, and Stippville
533 AM CST Wed Nov 27 2019

...HIGH WIND WARNING IS CANCELLED...

Winds have decreased across the region and no longer pose a 
threat to life and property.

$$

MOZ101-271245-
/O.CAN.KSGF.WI.Y.0010.000000T0000Z-191127T1500Z/
McDonald-
Including the cities of Anderson, Noel, Goodman, South West City,
Pineville, and Rocky Comfort
533 AM CST Wed Nov 27 2019

...WIND ADVISORY IS CANCELLED...

Winds have decreased across the region and no longer pose a 
threat to life and property.

$$

MOZ055>058-068>071-079>081-271500-
/O.CON.KSGF.HW.W.0003.000000T0000Z-191127T1500Z/
/O.CON.KSGF.WI.Y.0010.191127T1500Z-191127T1800Z/
Benton-Morgan-Miller-Maries-Hickory-Camden-Pulaski-Phelps-Polk-
Dallas-Laclede-
Including the cities of Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, 
Weaubleau, Hermitage, Pittsburg, Quincy, Wheatland, 
Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, 
Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, 
Northwye, Rolla, Bolivar, Buffalo, Charity, Foose, March, Plad, 
Windyville, Olive, Lynchburg, and Lebanon
533 AM CST Wed Nov 27 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...
...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO NOON
CST TODAY...

* WHAT...Southwest winds 25 to 35 mph with gusts to 60 mph 
  decreasing to 20 to 30 mph with gusts to 45 mph after 9 AM.

* WHERE...Central Missouri.

* WHEN...For the High Wind Warning, until 9 AM CST this morning. 
  For the Wind Advisory, from 9 AM this morning to noon CST 
  today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

MOZ067-078-271500-
/O.CON.KSGF.HW.W.0003.000000T0000Z-191127T1500Z/
St. Clair-Cedar-
Including the cities of Tiffin, Appleton City, Johnson City, 
Cedar Springs, El Dorado Springs, Filley, Arnica, 
Caplinger Mills, and Stockton
533 AM CST Wed Nov 27 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...St. Clair and Cedar Counties.

* WHEN...Until 9 AM this morning.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

MOZ095-103-104-271500-
/O.EXT.KSGF.WI.Y.0010.000000T0000Z-191127T1500Z/
Christian-Stone-Taney-
Including the cities of Nixa, Christian Center, Ozark, Selmore, 
Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, 
Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, 
Ozark Beach, and Powersite
533 AM CST Wed Nov 27 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Christian, Stone, and Taney Counties.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MOZ093-102-271500-
/O.CON.KSGF.WI.Y.0010.000000T0000Z-191127T1500Z/
Newton-Barry-
Including the cities of Neosho, Monett, Madry, and Cassville
533 AM CST Wed Nov 27 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Newton and Barry Counties.

* WHEN...Until 9 AM this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MOZ082-083-092-096>098-105-106-271500-
/O.CON.KSGF.WI.Y.0010.000000T0000Z-191127T1800Z/
Texas-Dent-Wright-Douglas-Howell-Shannon-Ozark-Oregon-
Including the cities of Plato, Roby, Bendavis, Huggins, 
Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, 
Dawson, Graff, Mountain Grove, Duncan, Mansfield, Vanzant, Ava, 
Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, 
Siloam Springs, South Fork, West Plains, White Church, Teresita, 
Winona, Birch Tree, Montier, Wasola, Thayer, Alton, Couch, Greer,
Thomasville, and Wilderness
533 AM CST Wed Nov 27 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...South central Missouri.

* WHEN...Until noon today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
2 follow-up statements
565 
WWUS73 KSGF 271244
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
644 AM CST Wed Nov 27 2019

MOZ055>058-068>071-079>081-271500-
/O.CON.KSGF.HW.W.0003.000000T0000Z-191127T1500Z/
/O.CON.KSGF.WI.Y.0010.191127T1500Z-191127T1800Z/
Benton-Morgan-Miller-Maries-Hickory-Camden-Pulaski-Phelps-Polk-
Dallas-Laclede-
Including the cities of Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, 
Weaubleau, Hermitage, Pittsburg, Quincy, Wheatland, 
Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, 
Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, 
Northwye, Rolla, Bolivar, Buffalo, Charity, Foose, March, Plad, 
Windyville, Olive, Lynchburg, and Lebanon
644 AM CST Wed Nov 27 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Southwest winds 25 to 35 mph with gusts to 60 mph 
  decreasing to 20 to 30 mph with gusts to 45 mph after 9 AM.

* WHERE...Central Missouri.

* WHEN...For the High Wind Warning, until 9 AM CST this morning. 
  For the Wind Advisory, from 9 AM this morning to noon CST 
  today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

MOZ067-078-271500-
/O.CON.KSGF.HW.W.0003.000000T0000Z-191127T1500Z/
St. Clair-Cedar-
Including the cities of Tiffin, Appleton City, Johnson City, 
Cedar Springs, El Dorado Springs, Filley, Arnica, 
Caplinger Mills, and Stockton
644 AM CST Wed Nov 27 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...St. Clair and Cedar Counties.

* WHEN...Until 9 AM this morning.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

MOZ066-077-088-089-093>095-102>104-271500-
/O.CON.KSGF.WI.Y.0010.000000T0000Z-191127T1500Z/
Vernon-Barton-Jasper-Dade-Newton-Lawrence-Christian-Barry-Stone-
Taney-
Including the cities of Nevada, Kenoma, Lamar, Joplin, Carthage, 
Greenfield, Lockwood, Meinert, Neosho, Aurora, Mount Vernon, 
Marionville, Nixa, Christian Center, Ozark, Selmore, Monett, 
Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, 
Silver Dollar City, Branson, Hollister, Kirbyville, 
Edgewater Beach, Forsyth, Ozark Beach, and Powersite
644 AM CST Wed Nov 27 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Southwestern Missouri.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MOZ090-271500-
/O.CON.KSGF.WI.Y.0011.000000T0000Z-191127T1500Z/
Greene-
Including the city of Springfield
644 AM CST Wed Nov 27 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Greene County.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MOZ082-083-091-092-096>098-105-106-271500-
/O.CON.KSGF.WI.Y.0010.000000T0000Z-191127T1800Z/
Texas-Dent-Webster-Wright-Douglas-Howell-Shannon-Ozark-Oregon-
Including the cities of Plato, Roby, Bendavis, Huggins, 
Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, 
Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, 
Mountain Grove, Duncan, Mansfield, Vanzant, Ava, Goodhope, Rome, 
Squires, Dogwood, Pomona, Pottersville, Siloam Springs, 
South Fork, West Plains, White Church, Teresita, Winona, 
Birch Tree, Montier, Wasola, Thayer, Alton, Couch, Greer, 
Thomasville, and Wilderness
644 AM CST Wed Nov 27 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...South central Missouri.

* WHEN...Until noon today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
855 
WWUS73 KSGF 271340 AAA
NPWSGF

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Springfield MO
740 AM CST Wed Nov 27 2019

MOZ055>058-068>071-079>081-271800-
/O.CAN.KSGF.HW.W.0003.000000T0000Z-191127T1500Z/
/O.EXT.KSGF.WI.Y.0010.191127T1340Z-191127T1800Z/
Benton-Morgan-Miller-Maries-Hickory-Camden-Pulaski-Phelps-Polk-
Dallas-Laclede-
Including the cities of Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, 
Weaubleau, Hermitage, Pittsburg, Quincy, Wheatland, 
Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, 
Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, 
Northwye, Rolla, Bolivar, Buffalo, Charity, Foose, March, Plad, 
Windyville, Olive, Lynchburg, and Lebanon
740 AM CST Wed Nov 27 2019

...WIND ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of central, east central and southwest 
  Missouri.

* WHEN...Until noon CST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MOZ067-078-271445-
/O.CAN.KSGF.HW.W.0003.000000T0000Z-191127T1500Z/
St. Clair-Cedar-
Including the cities of Tiffin, Appleton City, Johnson City, 
Cedar Springs, El Dorado Springs, Filley, Arnica, 
Caplinger Mills, and Stockton
740 AM CST Wed Nov 27 2019

...HIGH WIND WARNING IS CANCELLED...

Wind gusts have decreased and are now less than 45 mph.

$$

MOZ066-077-088-089-093>095-102>104-271445-
/O.CAN.KSGF.WI.Y.0010.000000T0000Z-191127T1500Z/
Vernon-Barton-Jasper-Dade-Newton-Lawrence-Christian-Barry-Stone-
Taney-
Including the cities of Nevada, Kenoma, Lamar, Joplin, Carthage, 
Greenfield, Lockwood, Meinert, Neosho, Aurora, Mount Vernon, 
Marionville, Nixa, Christian Center, Ozark, Selmore, Monett, 
Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, 
Silver Dollar City, Branson, Hollister, Kirbyville, 
Edgewater Beach, Forsyth, Ozark Beach, and Powersite
740 AM CST Wed Nov 27 2019

...WIND ADVISORY IS CANCELLED...

Wind gusts will continue to decrease and will remain below 45 mph.

$$

MOZ090-271445-
/O.CAN.KSGF.WI.Y.0011.000000T0000Z-191127T1500Z/
Greene-
Including the city of Springfield
740 AM CST Wed Nov 27 2019

...WIND ADVISORY IS CANCELLED...

Wind gusts will continue to decrease and will remain below 45 mph.

$$

MOZ082-083-091-092-096>098-105-106-271800-
/O.CON.KSGF.WI.Y.0010.000000T0000Z-191127T1800Z/
Texas-Dent-Webster-Wright-Douglas-Howell-Shannon-Ozark-Oregon-
Including the cities of Plato, Roby, Bendavis, Huggins, 
Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, 
Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, 
Mountain Grove, Duncan, Mansfield, Vanzant, Ava, Goodhope, Rome, 
Squires, Dogwood, Pomona, Pottersville, Siloam Springs, 
South Fork, West Plains, White Church, Teresita, Winona, 
Birch Tree, Montier, Wasola, Thayer, Alton, Couch, Greer, 
Thomasville, and Wilderness
740 AM CST Wed Nov 27 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...West winds 10 to 20 mph with gusts up to 45 mph.

* WHERE...Howell, Douglas, Wright, Webster, Shannon, Texas, 
  Dent, Ozark and Oregon Counties.

* WHEN...Until noon CST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this wind advisory went out at Nov 27, 3:47 AM CST, 1 hour 46 minutes earlier.

Area forecast discussion, Nov 27, 3:47 AM CST, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
347 AM CST Wed Nov 27 2019

.SHORT TERM...(Today and tonight)
Issued at 246 AM CST Wed Nov 27 2019

Strong surface low pressure continues to track northeast across
southern Wisconsin during the predawn hours. We continue to see
impressive wind speeds this morning with a very tight pressure
gradient in place. Momentum transfer is also at a premium this
morning with the atmosphere remaining mixed through at least
850 mb. This has resulted in frequent gusts in the 50 to 60 mph
range. Power outages continue to creep up due to downed
powerlines.

As we head throughout the morning, the gradient will gradually
relax with momentum transfer also decreasing. We will hold onto
the High Wind Warning along and north of the I-44 corridor through
9 AM, but did decide to downgrade to a Wind Advisory after that
point. The Wind Advisory will remain in place across the remainder
of the area through 9 AM, and then over the eastern Ozarks
through noon. It is possible we will whittle away at these
headlines a bit early with those relaxing gradients.

Meanwhile, dry weather is expected today with mostly sunny skies.
Some early morning cloud cover is expected across central Missouri
due to wrap around moisture with the departing storm system. High
temperatures today will struggle to warm out of the middle 40s
over most areas with a strong cold air advection regime in place.
Areas of south-central Missouri may manage to warm into the upper
40s owing to downslope flow off the Ozark Plateau.

Most of tonight then looks quiet as high pressure nudges in from
the northwest. By late tonight, isentropic upglide ahead of the
next storm system will begin to develop across the southern
Plains. Rain may spread into far southwestern Missouri by sunrise.
Temperatures should be in the middle 30s over that region with a
warm nose also advecting north, thus we are looking at a cold
rain at this point.

.LONG TERM...(Thursday through Tuesday)
Issued at 246 AM CST Wed Nov 27 2019

Thanksgiving then looks wet for most of the region as that
isentropic upglide spreads east across the area beneath increasing
southwesterly flow aloft. There is some concern that portions of
the area could be near the freezing mark early in the morning.
Additionally, models show quite a bit of variability with how
quickly the warm nose returns north.

Thus, there may be a small window of opportunity for a light
wintry mix early Thanksgiving morning roughly along and north of a
Pittsburg, KS to Ozark to West Plains, MO line. If this light
wintry mix does materialize (still low confidence), expectations
are that any road impacts would be confined to bridges and
overpasses. While temperatures will only warm into the upper 30s
to around 40 for Thanksgiving, we should be looking at all liquid
by later morning.

Multiple waves of rainfall are then expected into Saturday as
that storm system slowly tracks out of the Rockies and through
the central United States. We are still expecting storm total
rainfall amounts in the 1-3" range, which does bring some concern
for at least a limited flooding risk.

We will also have to monitor the potential for strong to severe
storms from later Friday into Saturday as the main storm system
tracks across the region. Once again, dynamics look strong for
this system with plenty of wind shear in place. The big question
will be Gulf moisture quality and overall instability. We have
introduced thunder to the forecast and will continue to monitor
model and ensemble trends on instability.

Once that system clears, we are looking at quiet weather early
next week. Temperatures should be fairly close to normal for early
December.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1102 PM CST Tue Nov 26 2019

Strong gradient winds in the wake of the cold front will be the
main weather impacts tonight for the terminals. Expect westerly
winds of 25 to 35 knots, with occasional gusts to 45 knots. These
winds will begin to diminish towards morning and then continue to
diminish through the daytime hours Wednesday, with lighter winds
expected Wednesday evening. Overall, VFR flight conditions are
expected, with some MVFR ceilings expected to rotate across
central Missouri tonight, with short term models indicating these
lower ceilings to remain to the north of the terminals.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until noon CST today for MOZ082-083-092-095>098-
     103>106.

     High Wind Warning until 9 AM CST this morning for MOZ055>058-
     066>071-077>081-088>091-094.

     Wind Advisory until 9 AM CST this morning for MOZ093-101-102.

     Wind Advisory from 9 AM this morning to noon CST today for
     MOZ055>058-068>071-079>081-090-091.

KS...High Wind Warning until 9 AM CST this morning for KSZ073-097-101.

&&

SHORT TERM...Schaumann
LONG TERM...Schaumann
AVIATION...Raberding
Hazardous weather outlook, Nov 27, 5:08 AM CST, 25 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
508 AM CST Wed Nov 27 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281115-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
508 AM CST Wed Nov 27 2019

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Elevated non thunderstorm wind risk.

DISCUSSION...

Very windy conditions will persist early this morning with
westerly wind gusts of 40 to 50 mph. A few gusts to 60 mph remain
possible north of I-44 and east of the Highway 65 corridor. Winds
will slowly diminish from late this morning into this afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a limited risk for a wintry mix of light freezing rain
and light snow early Thursday morning generally along and north
of a Pittsburg, Kansas to Ozark to West Plains, Missouri line. If
this wintry precipitation materializes, the main potential road
impacts would be to bridges and overpasses. Any wintry
precipitation would change over to all rain by mid to late
morning.

Periods of moderate to heavy rain will be possible from Thursday
through Saturday as a series of weather systems move through.
Rainfall totals of one to three inches are expected. This could
result in minor flooding of creeks and rivers along with low water
crossings on Friday and Saturday.

Thunderstorms are also expected at times from Friday into
Saturday. The threat for severe storms is currently expected to
remain south of the Missouri Ozarks due to limited instability.
If the expected amount of instability increases, a risk for strong
to severe storms may be warranted in future outlooks.

Windy conditions are again expected from Friday through Sunday
with frequent wind gusts over 30 mph.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Schaumann

In the hours before

Local storm report, Nov 27, 12:00 AM CST, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1200 AM CST WED NOV 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     NON-TSTM WND DMG 2 ENE SPRINGFIELD       37.20N 93.26W
11/26/2019                   GREENE             MO   BROADCAST MEDIA

            TREE UPROOTED ON POWERLINES NEAR CHERRY
            STREET AND DYSART STREET.

&&

KP
Local storm report, Nov 27, 12:41 AM CST, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1241 AM CST WED NOV 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 AM     NON-TSTM WND DMG 1 E CLEVER              37.03N 93.45W
11/27/2019                   CHRISTIAN          MO   TRAINED SPOTTER

            MEASURED SEVERAL WIND GUSTS GREATER THAN
            60MPH WITH A MAX GUST OF 64 MPH. NUMEROUS
            4-6 INCH BRANCHES DOWN. SMALL SHED DAMAGED.

&&

MB

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 6:03 PM CSTTornado WarningSGFBarry, McDonald, Newton27 min
Nov 26, 6:22 PM CSTTornado WarningSGFBarry23 min
Nov 26, 6:41 PM CSTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, Stone34 min
Nov 26, 6:48 PM CSTSevere Thunderstorm WarningSGFGreene, Lawrence27 min
Nov 26, 7:02 PM CSTSpecial Weather StatementSGFDallas, Laclede43 min
Nov 26, 9:48 PM CSTSpecial Weather StatementSGFShannon27 min

Nearby

Wind Advisories in Missouri, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.